# SDR HALA2016032100088

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 23467
- Aircraft time: 50,790 hours, 59,175 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RADAR INOPERATIVE.  WEATHER RADAR SYS OPS TEST PASSED, IAW AMM 34-43-00-715-026-002.  OK FOR SERVICE.
